# SDR UIEA2025052100662

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: AC9227F1740
- Part serial: NSN
- Condition: Not Reported
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE REQUIRES REPLACEMENT OF FUEL FILTER AT OR BEFORE 450 FLIGHT HOURS PER AMM 28-11-00-582-342. ( REMOVED AND REPLACED FUEL FILTER AT R/H ENG AS PER REF B767 AMM 73-11-02. NO LEAKS NOTED. )
